# SDR SWIA200921486

- Difficulty date: April 26, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 12,743 hours, 8,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6435 - ROW 12 LEFT SIDE EXIT LIGHT (LOWER) HAS 2 BURNED OUT BULBS.  RELAMPED EMERGENCY EXIT SIGN.
